# SDR MWEA00749

- Difficulty date: August 13, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 6223255001
- Part serial: 1612
- Condition: Inoperative
- Location: Navigation
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

MKE - FLT 132 - THE NR 2 NAVIGATIONAL RECEIVER IS INOPERATIVE ON VOR FREQUENCIES.  REMOVED AND REPLACED NR 2 NAVIGATIONAL RECEIVER.  (M)
